# SDR MWEA96633

- Difficulty date: November 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 100865
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK, FOUND AFT ACCESSORY COMPARTMENT EMERGENCY LIGHTS INOP.  MAINTENANCE REMOVED AND REPLACED BATTERY PWR SUPPLY, OPS CHECK GOOD.
